Maxiclear Cold and Flu Relief / Sinus and Pain Relief
For the temporary relief of cold and flu symptoms including
headache, fever, pain, and nasal and sinus congestion.
Treats symptoms of:
• Blocked nose
• Runny nose
• Sinus pain
Each tablet contains: phenylephrine hydrochloride 5 mg and paracetamol 500mg
DOSAGE: Do not use in children under 12 years.
Adults and children over 12 years: Take 2 tablets every 4 hours as required. Do not take more than
8 tablets in 24 hours. Do not exceed the recommended dosage. If symptoms persist consult your doctor or
pharmacist. See your doctor before taking this product if you have high blood pressure, heart problems, if
you are pregnant or breastfeeding or are taking anti-depressant medication.
Store below 30°C
Keep out of reach
WARNING: Phenylephrine may cause sleeplessness in some people.
Adults: Keep to the recommended dose. Don’t take this medicine for longer than a few days at a time unless
advised by a doctor.
Children and Adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48
hours at a time unless advised by a doctor.
Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons
Information Centre (New Zealand: 0800 764 766 or Australia: 131 126) or go to a hospital straight away
even if you feel well because of the risk of delayed, serious liver damage. Do not take with any other cough
or cold medicines or products which contain paracetamol, unless advised to do so by a doctor or pharmacist.